# SDR AWXA200300518

- Difficulty date: May 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,807 hours, 28,576 cycles
- Engine: Ge CFM56*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 1726256
- Part serial: 1547AB
- Condition: Open
- Location: Nr 2 Engine
- Part time: 46,341 hours, 24,055 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

STL - DIVERSION - FLT 0126 - EN ROUTE FROM PHX TO MKE, NR 2 ENGINE COWL ANTI-ICE VALVE FAILED TO OPEN, DUE TO ICING CONDITIONS DIVERTED TO STL.  MAINTENANCE AT STL COMPLIED WITH MEL PROCEDURE 30-3, COND 4, OPENING OF THE NR 2 ENGINE COWL ANTI-ICE VALVE.  WHEN AIRCRAFT ARRIVED IN PHX, MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE COWL ANTI-ICE VALVE IAW BMM 30-21-11 PG 401-404, OPERATIONAL CHECK WAS GOOD. VENDOR BENCH TEST OF ENGINE COWL ANTI-ICE VALVE S/N 1547AB CONFIRMED FAILURE OF UNIT. VALVE WAS FOUND TO STICK IN THE CLOSED POSITION, REGULATOR VALVE STICKS IN MID POSITION 0 PSI TO 790 PSI AFTER BEING MANUALLY CYCLED, AND FAILED BONDING TEST. REPLACED PISTON SEALS, O-RINGS, AND BEARINGS PER CMM 30-21-01.
